Martin I. Karakhanyan
Biography
Education
Graduate: Faculty of Mathematics and Mechanics, Yerevan State University, 1966-1969
Faculty of Mathematics and Mechanics, Moscow State University, 1969-1972
Post Graduate: PhD student in Faculty of Mathematics and Mechanics, Moscow State University, 1974-1972

Academic degree
Doctor of Sciences- “Researches in Banach Algebras: Several Problems of Spectral Theory and Approximation Theory”, 2005, YSU
PhD – “On some algebraic Characteristics of Algebra of all continuous functions on a locally connected compact”, 1978, MSU

Professional experience
2009 - Professor, Yerevan State University
1985-2008 Associate professor, Yerevan State University.
1977-1985 Lecturer, Yerevan State University.
1972-1974 Assistant, Yerevan State University

Academic courses
General Courses: Functional Analysis, Equations of Mathematical Physics, Ordinary Differencial equations
Special Courses: Banach Algebras,The Spectral Theory of Non-self-adjoint operators

Scale of professional interests
Uniform and β-uniform Algebras, Spectral Theory, Boundary Problems connected with Diffraction Processes

Languages
Armenian, Russian, English

Professional membership (NGO, professional council, editorial staff of scientific journal, funds etc.)
A member of Scientific Council in Mathematics and Mechanics Department at YSU

Awards received
Medal named after Marshal Baghramyan

(+374 10) 57-10-22

Martin I. Karakhanyan

Professor | Faculty of Mathematics and Mechanics - Chair of Differential Equations
 
 

Book

Мартин Караханян

Спектральный анализ квазинормальных элементов банаховой алгебры | LAP LAMBERT Academic Publishing, 2016, 181 p.

Мартин Караханян

Об алгебрах непрерывных функций | 2015, LAP LAMBERT Academic Publishing, 169 стр., Германия

Мартин Караханян

О строго равномерных алгебрах | LAP LAMBERT Academic Publishing, 2015, 89 стр, Германия

Karakhanyan M.I., Khorkova T.A.

On a characteristic property of the algebra C(Ω)β | (Russian) Sibirsk. Mat. J. 50 (2009), no. 1, pp. 96-106

Karakhanyan M.I, Karakhanyan I. M.

About a subnormality in a Banach algebra | (Russian), Erevan. Gos. Univ. Uchen.Zap.Estestv.Nauki 2008, no. 1, pp. 10-17
1   2  |  See all
 

Article

Karakhanyan M.I.

Some algebraic characterizations of the algebra of all continuous functions on a locally connected compactum | Mat. Sbor.(N.S.) 107(149)(1978)no. 3, 416-434

Gorin E.A., Karakhanyan M.I.

An asymptotic variant of the Fuglede- Putnam commutator theorem for the elements of a Banach algebra | Mat. Zametki 22(1977),no 2 179-188

Gorin E.A., Karakhanyan M.I.

Some certain characteristics properties of the algebra of all continuous functions on a locally connected compacyum | Izv.Akad.Nauk Armjan. SSR Ser. Mat. 11(1976), no.3, 237-255

Grigoryan S.A., Karakhanyan M. I.

The ε-normality of function algebras | Izv.Akad.Nauk Armjan. SSR Ser. Mat. 9(1974), no.6, 456-458
1   4   5   6   7   8   9   10   11  |  See all
 

Thesis

Karakhanyan M.I.

Algebras of continuous functions on a locally connected compactum | Functional Anal. i priložen. 12(1978), no. 2, 82-83